# SDR UALA2011040401592

- Difficulty date: April 3, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 82,081 hours, 9,317 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LWR AISLE DOOR 2 LT INOPERATIVE.  RELAMPED, OPS NORMAL.
